MAUDE Adverse Event Report: MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH MED-EL MAESTRO COCHLEAR IMPLANT SYSTEM

MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH MED-EL MAESTRO COCHLEAR IMPLANT SYSTEM
Model Number MI1000 MED-EL CONCERT
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
 
Event or Problem Description
It was reported that in situ testing showed altered results.
 
Additional Manufacturer Narrative
Additional information: according to the information received, observed in situ measurements results are most likely caused by damage to the active electrode.However, to confirm a root cause a device investigation of the explanted device is necessary.The device remains implanted and further checks are planned, still no additional information has been yet retrieved.
 
Event or Problem Description
It was reported that in situ testing showed altered results.

Brand Name
MED-EL MAESTRO COCHLEAR IMPLANT SYSTEM
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
57788
MDR Report Key12632400
Report Number9710014-2021-00780
Device Sequence Number11937876
Product Code MCM
UDI-Device Identifier09008737062712
UDI-Public(01)09008737062712
Combination Product (Y/N)N
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/04/2022
Device Model NumberMI1000 MED-EL CONCERT
Device Catalogue Number07678
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2021
Supplement Date Received by Manufacturer10/08/2021
Initial Report FDA Received Date10/14/2021
Supplement Report FDA Received Date01/03/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age32 MO
Patient SexFemale